Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online
Ask a Urologist   »  

Have UTI and parkinsons disease. Have radiating pain in arms. Related?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1995
Answered : 2196 Questions
Question
Could radiating pain in left arm while recumbent be caused by a UTI?
I was awakened by this radiating pain in my left shoulder and arm. When I stand, the pain is much less. I have a UTI but have not taken an antibiotic yet for it. I also have Parkinsons disease. This pain has occurred several times before, but not as severe as now
Posted Wed, 22 May 2013 in Urinary and Bladder Problems
 
 
Answered by Dr. Hari Charan Perigela 1 hour later
Hi
Pain in left arm is not due to UTI.
As the pain is related to position,it can be musculoskeletal pain.
Please take skeletal muscle relaxant tablet and Gabapentin tablet
For UTI,please take antibiotic.
If shoulder pain is not relieved with above medicines,please get an MRI of cervical spine.
Wish you good health
Regards
Above answer was peer-reviewed by
 
Follow-up: Have UTI and parkinsons disease. Have radiating pain in arms. Related? 26 minutes later
Should I go to the ER because it could it be symptom of heart attack?
 
 
Answered by Dr. Hari Charan Perigela 17 minutes later
Hi
It is better to go to ER and get an ECG.In heart attack there will be chest pain in addition to radiating pain to left shoulder.But it is better to exclude heart attack.
But your symptoms go more in favour of musculo skeletal pain.
Regards
Above answer was peer-reviewed by
 
Follow-up: Have UTI and parkinsons disease. Have radiating pain in arms. Related? 9 minutes later
There was slight chest pain and a little jaw (facial) discomfort. It has all subsided except for the shoulder pain now.
 
 
Answered by Dr. Hari Charan Perigela 41 minutes later
Hi
It is better to exclude heart attack with ECG and cardiac enzyme levels.
If all of them are normal,please take above medicines
Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor